# SDR IPXA2022042681497

- Difficulty date: April 13, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N763037
- Part serial: NSN
- Condition: Corroded
- Location: Fs 1180-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CWING TO BODY SUPPORT STRUCTURE LOWER T CHORD AT FS 1180-1240 LBL 57.5 IS EXFOLIATEDREMOVED AND REPLACED WING TO BODY LOWER T CHORD SEGMENT PER SRM 51-40-02-0G
